# SDR AALA20130821004

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 106,217 hours, 17,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FS AT STATION 1228 & STRINGER 36 LT.  DENT DAMAGE IS OVER A LAP SPLICE.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R REPAIR 12.
